# SDR H31Y20220215

- Difficulty date: January 19, 2022
- Submitted: February 15, 2022
- Operation: General aviation
- Filed by: Safran Transmission Systems, repair station H31Y132O
- Make and model: Airbus A350-941
- Engine: Rroyce TRENTXWB84
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Gearbox
- Condition: Corroded
- Component: Dynamic Seal, Eaton
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING EGB ASSEMBLY, FITTER HAVE DETECTED A NEW DYNAMIC SEAL AFFECTED BY CORROSION.

AFTER FIRST INVESTIGATION, 7 DYNAMIC SEALS ARE POTENTIALLY AFFECTED BY CORROSION ON 5 EGB DELIVERED : 
- 1 EGB P/N 90500-08 : S/N EG1216
- 4 EGB P/N 90500-10 : S/N EG1370, EG1678, EG1541, EG1354

COMPONENTS : DYNAMIC SEALS P/N 90C24608 / 90C11306 / 90C09507 / 90C25307
